RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 232, Number 6, Pages 1289–1292 (Mi dan40949)  

MATHEMATICAL PHYSICS

Nonlinear oscillatory regimes in systems of hydrodynamic type

O. I. Bogoyavlenskii

Landau Institute for Theoretical Physics, USSR Academy of Sciences, Moscow

Full text: PDF file (536 kB)

Bibliographic databases:
UDC: 517.925.12
Presented: . . 
Received: 30.09.1976

Citation: O. I. Bogoyavlenskii, “Nonlinear oscillatory regimes in systems of hydrodynamic type”, Dokl. Akad. Nauk SSSR, 232:6 (1977), 1289–1292

Citation in format AMSBIB
\Bibitem{Bog77}
\by O.~I.~Bogoyavlenskii
\paper Nonlinear oscillatory regimes in systems of hydrodynamic type
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 232
\issue 6
\pages 1289--1292
\mathnet{http://mi.mathnet.ru/dan40949}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0524035}


Linking options:
  • http://mi.mathnet.ru/eng/dan40949
  • http://mi.mathnet.ru/eng/dan/v232/i6/p1289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020